Alejandro Melle-Hernández
Alejandro Melle-Hernández
Professor of Mathematics, Complutense University of Madrid
Dirección de correo verificada de mat.ucm.es - Página principal
TítuloCitado porAño
A power structure over the Grothendieck ring of varieties
SM Gusein-Zade, I Luengo, A Melle-Hernández
Mathematical Research Letters 11 (1), 49-57, 2004
702004
Quasi-Ordinary power series and their Zeta functions
E Artal-Bartolo, P Cassou-Noguès, I Luengo, A Melle-Hernández
Memoirs of the American Mathematical Society 178 (841), VI-85, 2005
532005
Links and analytic invariants of superisolated singularities
I Luengo-Velasco, A Melle-Hernández, A Némethi
J. Algebraic Geom. 14 (3), 543–565, 2005
482005
Monodromy conjecture for some surface singularities
E Artal Bartolo, P Cassou-Nogues, I Luengo, A Melle-Hernández
Annales Scientifiques de l’Ecole Normale Supérieure 35 (4), 605-640, 2002
472002
On rational cuspidal projective plane curves
J Fernández de Bobadilla, I Luengo, A Melle-Hernández, A Némethi
Proceedings of the London Mathematical Society 92 (1), 99-138, 2006
372006
Zeta functions for germs of meromorphic functions, and Newton diagrams
SM Gusein-Zade, I Luengo, A Melle-Hernández
Functional Analysis and its applications 32 (2), 93-99, 1998
371998
Partial resolutions and the zeta-function of a singularity
SM Gusein-Zade, I Luengo, A Melle-Hernández
Commentarii Mathematici Helvetici 72 (2), 244-256, 1997
341997
Power structure over the Grothendieck ring of varieties and generating series of Hilbert schemes of points
SM Gusein-Zade, I Luengo, A Melle-Hernández
Michigan Math. J. 54 (2), 353–359, 2006
332006
Classification of rational unicuspidal projective curves whose singularities have one Puiseux pair
J Fernández de Bobadilla, I Luengo, A Melle-Hernández, A Némethi
Real and complex singularities Sao Carlos Workshop in Marseille, 2004, 31-45, 2006
31*2006
On rational cuspidal plane curves, open surfaces and local singularities
J Fernández de Bobadilla, I Luengo, A Melle-Hernández, A Némethi
Singularity theory, Dedicated to Jean-Paul Brasselet on His 60th Birthday …, 2007
27*2007
On the topology of germs of meromorphic functions and its applications
SM Gusein-Zade, I Luengo Velasco, A Melle Hernández
Algebra i Analiz 11 (5), 92-99, 1999
24*1999
Milnor numbers for surface singularities
A Melle-Hernández
Israel Journal of Mathematics 115 (1), 29-50, 2000
232000
Milnor number at infinity, topology and Newton boundary of a polynomial function
E Artal Bartolo, I Luengo, A Melle–Hernández
Mathematische Zeitschrift 233 (4), 679-696, 2000
212000
Pencils of curves on smooth surfaces
A Melle-Hernández, CTC Wall
Proceedings of the London Mathematical Society 83 (02), 257-278, 2001
202001
On the zeta-function of a polynomial at infinity
SM Gusein-Zade, I Luengo, A Melle-Hernández
Bulletin des sciences mathematiques 124 (3), 213-224, 2000
192000
On some conjectures about free and nearly free divisors
E Artal Bartolo, L Gorrochategui, I Luengo, A Melle-Hernández
Singularities and Computer Algebra, CONFERENCE IN HONOR OF GERT-MARTIN …, 2017
16*2017
The Denef–Loeser zeta function is not a topological invariant
E Artal Bartolo, P Cassou-Noguès, I Luengo, A Melle-Hernández
Journal of the London Mathematical Society 65 (1), 45-54, 2002
162002
On ν-quasi-ordinary power series: factorisation, Newton trees and resultants
E Artal Bartolo, P Cassou-Nogues, I Luengo, A Melle-Hernández
Topology of algebraic varieties and singularities in honor of Anatoly …, 2011
15*2011
On the power structure over the Grothendieck ring of varieties and its applications
SM Gusein-Zade, I Luengo, A Melle-Hernández
Proceedings of the Steklov Institute of Mathematics 258 (1), 53, 2007
152007
On generating series of classes of equivariant Hilbert schemes of fat points
SM Gusein-Zade, I Luengo, A Melle-Hernández
Moscow Mathematical Journal 10, 593-602, 2010
122010
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20